RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhirov, Aleksei Yur'evich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 13
Presentations: 3

Number of views:
This page:1287
Abstract pages:4924
Full texts:1579
References:449
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: dynamical systems, hyperbolic sets, hyperbolic attractors and repellers, topological conjugacy, topological entropy, surphase automorphisms, psedo-Anosov homeomorphisms.
   
Main publications:
  1. Zhirov A. Yu., Topologicheskaya sopryazhennost psevdoanosovskikh gomeomorfizmov, MTsNMO, M., 2013, 368 с.
  2. Zhirov A. Yu., “Kombinatorika odnomernykh giperbolicheskikh attraktorov diffeomorfizmov poverkhnostei”, Tr. MIAN, 244 (2004), 143–215
  3. Zhirov A. Yu., “Primery odnomernykh giperbolicheskikh attraktorov na neorientiruemykh poverkhnostyakh”, Matem. zametki, 65:3 (1999), 468–471

http://www.mathnet.ru/eng/person8286
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. Yu. Zhirov, “Orientability of invariant foliations of pseudo-Anosovian homeomorphisms and branched coverings”, Zhurnal SVMO, 19:1 (2017),  30–37  mathnet  elib
2013
2. A. Yu. Zhirov, “How Many Different Cascades on a Surface Can Have Coinciding Hyperbolic Attractors?”, Mat. Zametki, 94:1 (2013),  109–121  mathnet  mathscinet  zmath  elib; Math. Notes, 94:1 (2013), 96–106  isi  elib  scopus
2004
3. A. Yu. Zhirov, “Combinatorics of One-Dimensional Hyperbolic Attractors of Diffeomorphisms of Surfaces”, Tr. Mat. Inst. Steklova, 244 (2004),  143–215  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 132–200
1999
4. A. Yu. Zhirov, “Examples of one-dimensional hyperbolic attractors on nonorientable surfaces”, Mat. Zametki, 65:3 (1999),  468–471  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 390–393  isi
1997
5. A. Yu. Zhirov, “Solenoidal representations and the homology of hyperbolic attractors of diffeomorphisms of surfaces”, Mat. Sb., 188:6 (1997),  3–26  mathnet  mathscinet  zmath  elib; Sb. Math., 188:6 (1997), 799–821  isi  scopus
1995
6. A. Yu. Zhirov, R. V. Plykin, “On the relationship between one-dimensional hyperbolic attractors of surface diffeomorphisms and generalized pseudo-Anosov diffeomorphisms”, Mat. Zametki, 58:1 (1995),  149–152  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 779–781  isi
7. A. Yu. Zhirov, “On the minimum of the dilatation of pseudo-Anosov diffeomorphisms of a pretzel”, Uspekhi Mat. Nauk, 50:1(301) (1995),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 223–224  isi
8. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces. Part 3. Classification algorithm”, Mat. Sb., 186:2 (1995),  59–82  mathnet  mathscinet  zmath; Sb. Math., 186:2 (1995), 221–244  isi
1994
9. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Mat. Sb., 185:9 (1994),  29–80  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 83:1 (1995), 23–65  isi
10. A. Yu. Zhirov, “Hyperbolic attractors of diffeomorphisms of orientable surfaces”, Mat. Sb., 185:6 (1994),  3–50  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:1 (1995), 135–174  isi
1989
11. A. Yu. Zhirov, “Matrices of intersections of one-dimensional hyperbolic attractors on the two-dimensional sphere”, Mat. Zametki, 45:6 (1989),  44–55  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 461–469  isi
1977
12. A. Yu. Zhirov, D. A. Kamaev, R. V. Plykin, “One-dimensional plane solenoids and some of their applications”, Dokl. Akad. Nauk SSSR, 232:4 (1977),  756–759  mathnet  mathscinet  zmath
1973
13. A. Yu. Zhirov, Yu. I. Ustinov, “Topological entropy of one-dimensional Williams solenoids”, Mat. Zametki, 14:6 (1973),  859–866  mathnet  mathscinet  zmath; Math. Notes, 14:6 (1973), 1052–1056

2015
14. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Uspekhi Mat. Nauk, 70:2(422) (2015),  181–191  mathnet  mathscinet  elib; Russian Math. Surveys, 70:2 (2015), 369–381  isi
2011
15. D. V. Anosov, M. Ya. Antonovskii, V. M. Buchstaber, V. Z. Grines, A. Yu. Zhirov, E. V. Zhuzhoma, N. È. Klinshpont, A. A. Mal'tsev, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, L. P. Shil'nikov, “Romen Vasil'evich Plykin (obituary)”, Uspekhi Mat. Nauk, 66:3(399) (2011),  199–202  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:3 (2011), 627–631  isi  elib  scopus
2007
16. A. Yu. Zhirov, A. V. Kochergin, R. V. Plykin, E. A. Sataev, A. M. Stepin, “Dmitrii Viktorovich Anosov (on his 70th birthday)”, Uspekhi Mat. Nauk, 62:2(374) (2007),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:2 (2007), 401–402  isi

Presentations in Math-Net.Ru
1. Реализуемость одномерных соленоидов Вильямса гиперболическими аттракторами диффеоморфизмов поверхностей
A. Yu. Zhirov
Dynamical systems and differential equations
September 18, 2017 18:30
2. Псевдоаносовские гомеоморфизмы и двулистные разветвлённые накрытия
A. Yu. Zhirov
Dynamical systems and differential equations
February 20, 2017 18:30
3. Some problems on pseudo-Anosov homeomorphisms
Alexey Zhirov
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 15:35   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020